# SDR HNAA2025033100193

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 7014300901
- Part serial: 0405D533
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING  APPR FO MFD STARTED FLICKERING FOLLOWED BY SLIGHT ELECTRICAL ODOR DISAPATED AFTER FO MFD DIMMED TO BLACK.  R&R #2 MFD IN REF TO AMM 34-22-01-000/400-801-A OPS CHECK GOOD OK FOR SERVICE.
